New classes of univalent functions.

Holhoş, Amelia Anca

General Mathematics (2005)

  • Volume: 13, Issue: 4, page 33-38
  • ISSN: 1221-5023

How to cite


Holhoş, Amelia Anca. "New classes of univalent functions.." General Mathematics 13.4 (2005): 33-38. <>.

author = {Holhoş, Amelia Anca},
journal = {General Mathematics},
keywords = {univalent functions; Sălăgean differential operator},
language = {eng},
number = {4},
pages = {33-38},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {New classes of univalent functions.},
url = {},
volume = {13},
year = {2005},

AU - Holhoş, Amelia Anca
TI - New classes of univalent functions.
JO - General Mathematics
PY - 2005
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 13
IS - 4
SP - 33
EP - 38
LA - eng
KW - univalent functions; Sălăgean differential operator
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.